# SDR IPXA2017031215012

- Difficulty date: February 19, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: AEA0218502
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT MLG WW UPPER CENTER ACCUMULATOR INTERCOSTAL IS CRACKED.  REPAIRED THE INTERCOSTAL IAW SRM 53-40-12, REPAIR 3, FIG. 201.(MAJOR)
